# SDR MYW2003F00000

- Difficulty date: January 2, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102837
- Condition: Inoperative
- Location: Aft Airstairs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT TRANSIT CHECK FLIGHT TRANSIT AFT AIRSTAIRS OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT AIRSTRAIRS OVERHEAD EMERGENCY LIGHT ASSY IAW MM. OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
